# SDR FDEA200901290382

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65159291
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FRAME AT BS 520 STRINGER 22L IS GOUGED AT RADIUS.  CUT OUT DAMAGED IAW SRM 51-40-3 FIG. 1. FABRICATED REPAIR DOUBLER, STRUCTURAL FILLER, AND 1 FILLER IAW SRM 53-10-2 FIG. 3 AND 51-40-3 FIG. 1. HEAT TREATED PART FROM 7075-O TO 7075-T6 IAW FAS ENGINEERING REPORT 2-37153-801 REV A.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
